# SDR AALA202504131055

- Difficulty date: April 12, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 28,743 hours, 13,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH AFT DOOR 832 CYLINDER PRESSURE LOW. MAINTENANCE SERVICED LH AFT DOOR 832 TO THE CORRECT PRESSURE IAW AMM 52-10-00.
